# SDR USAA2010011290081

- Difficulty date: January 9, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 32,037 hours, 17,432 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160000000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - S4 - MAJOR REPAIR - UPPER SURFACE OF CENTER CABIN FLOOR PANEL 232LF DAMAGED.  REPLACED CENTER CABIN FLOOR PANEL 232LF.
